# SDR REXA2016051601039

- Difficulty date: May 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING, AFT CLEAT HAS CORROSION.  REMOVED CORROSION FROM BRACKET WITHIN LIMITS IAW SRM 53-00-00.  REPLACED CLEAT IAW SRM 51-42-06.
